# SDR HALA9900233

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HNL - FLT 939 - HYDRAULIC SYSTEM 3 LEVEL OFF LIGHT ON.  SYSTEM 3 HYDRAULIC QUANTITY ZERO, IT HAPPENED ON FINAL APPROACH AFTER ALL FLAPS OUT.  PUMPS WERE TURNED OFF BEFORE 0.  FOUND TRIM CYL INTERLOCK FUSE HOUSING CRACKED.  REMOVED AND REPLACED FUSE PER MM 32-31-06..  OPS LEAK CHECK OK.  RESERVICED QUANTITIES.  (M)
